# SDR DLM88092015

- Difficulty date: December 19, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 49,037 hours, 36,365 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AN OUT LIMIT BUSHING BORE WAS FOUND ON RT MLG FITTING BUSHING BORE WAS REPAIRED IAW EA 09-093855-03AD 0204.
